# SDR RRXA99804

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Missing
- Location: Hydraulic Line
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC OIL LOW LIGHT CAME ON HYDRAULIC QUANTITY DECREASING, RESERVOIR LOW PRESSURE LIGHT ON.  EMERGENCY PROCEDURE INITIATED.  EMERGENCY DECLARED.  FOUND HYD LINE MISSING PACKING REPLACED PACKING RAN  ENGINES AND AUX PUMP.  NO LEAKS NOTED, OPS NORMAL.
